# SDR DALA2018120657074

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 86,783 hours, 39,502 cycles
- Engine: Pwa PW2037
- Engine time: 81,751 hours, 29,247 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Making Metal
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 669, L/P 5098942) EICAS MESSAGE L HYD PUMP QRH PROCEDURE FOLLOWED. T/S PER B757 AMM 29-11-00. FOUND METAL IN PRESSURE AND CASE DRAIN LINES, ALSO FOUND METAL IN FILTER MODULE. INSPECTED PTU FILTER MODULE, NO CONTAMINATION FOUND. REMOVED EDP PER B757 AMM 29-11-05. NEW PUMP MOUNTED AND FITTINGS INSTALLED FLUSHED PRESSURE AND CASE DRAIN LINES. INSTALLED HYD PUMP LINES & CANON PLUG OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
